# SDR SWIA20230928727

- Difficulty date: July 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LOWER SKIN FS589.0-FS605.0 STGR 24-22 RIGHT MULTIPLE DENTS   (C-CHECK RO 9/26/2023)   REPAIRED EXTERIOR LOWER SKIN AT FS 589.0 -FS 605.0 STGR 24-22 RIGHT AS PER CRJ 200 SRM 51-42-06 AND REO 601R-53-61-8064 REV -- DATED 2023-08-23. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.LEAK CHECK GOOD
